# SDR 97ZZZM528

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: RP518
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND LEFT SIDE OVERWING EMERGENCY LIGHTS INOP.  DURING DAILY SERVICE, FOUND ENTIRE E-ZONE EVAC LIGHTS INOP.  REPLACED BATTERY PACK, OPS CHECK OK.  REPLACED BATTERY CHARGER, OPS CHECK OK.  REFERENCE TWRA9753.
